Wildfire, Spokane Area
- When
- August 11, 10:00 AM PST to August 16, 5:00 PM PST
- Where
- Spokane Area forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 47.599, -117.911 (the zone’s center; the record gives no point)
The Marshall Group Fire, centered four miles northeast of Cheney, was an equipment caused fire that burned 365 acres. One structure and one outbuilding was lost in the fire.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS OTX wrote it up.
The Marshall Group Fire, centered four miles northeast of Cheney, was an equipment caused fire that burned 365 acres. One structure and one outbuilding was lost in the fire.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before the first event at Aug 11, 10:00 AM PST, 0 minutes earlier.
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE SPOKANE WA
1100 AM PDT SAT AUG 11 2007
.SYNOPSIS...A RIDGE WILL BUILD INTO THE REGION FROM SATURDAY INTO
EARLY NEXT WEEK. THIS RIDGE IS EXPECTED TO BREAK DOWN BY
THE MIDDLE OF NEXT WEEK WITH A THREAT OF SHOWERS AND THUNDERSTORMS.
&&
.DISCUSSION...
HAVE ISSUED AN UPDATE FOR TODAY FOR LOCAL AREAS OF SMOKE ALONG LAKE
CHELAN. VISIBLE SATTELITE DATA SHOWS THIS SMOKE AS THE DOMKE LAKE
FIRE CONTINUES TO BURN. EXPECT THE SMOKE TO CONTINUE AT LEAST
THROUGH MONDAY WITH NO OVERALL CHANGE IN THE WX PATTERN AND DIURNAL
VARIATION UP AND DOWN THE LAKE. OTHERWISE CURRENT FORECAST IS ON
TRACK. JL
&&
.AVIATION...
VFR CONDITIONS ARE EXPECTED THROUGH 18Z SUNDAY. CLEAR SKIES WILL
GIVE WAY TO A THICKENING CANOPY OF HIGH AND THEN MID CLOUDS AS THE
NEXT WX SYSTEM MOVES SE DOWN THE BC COAST TODAY. VFR CEILINGS AND
VSBY WILL BE COMMON. AREAS OF SMOKE WILL THIN AND MIX OUT SOME THIS
AFTERNOON AND THE REFORM OVER NIGHT IN VLYS FROM KBOI TO KLWS...
OVER LAKE CHELAN AND AROUND KELN. JL
&&
.PRELIMINARY POINT TEMPS/POPS...
SPOKANE 82 54 80 52 85 56 / 0 0 0 0 0 0
COEUR DALENE 82 48 80 46 86 53 / 0 0 0 0 0 0
PULLMAN 81 46 79 44 85 47 / 0 0 0 0 0 0
LEWISTON 89 60 87 55 93 60 / 0 0 0 0 0 0
COLVILLE 84 46 79 51 86 46 / 0 0 0 0 0 0
SANDPOINT 81 48 77 50 84 49 / 0 0 0 0 0 0
KELLOGG 82 52 79 47 86 56 / 0 0 0 0 0 0
MOSES LAKE 86 55 82 54 87 56 / 0 0 0 0 0 0
WENATCHEE 84 60 78 58 88 62 / 0 0 0 0 0 0
OMAK 87 55 80 55 87 61 / 0 0 10 0 0 0
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...FIRE WEATHER WATCH SUNDAY AFTERNOON AND EVENING FOR CENTRAL
PANHANDLE MOUNTAINS...IDAHO PALOUSE...LEWIS AND SOUTHERN
NEZ PERCE COUNTIES...LEWISTON AREA.
WA...NONE.
&&HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
605 AM PDT SAT AUG 11 2007
IDZ003-004-026-027-121315-
IDAHO PALOUSE-CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-
INCLUDING THE CITIES OF...MOSCOW...ST. MARIES...KELLOGG...
PINEHURST...OSBURN...WALLACE...MULLAN...LEWISTON...KAMIAH...
CRAIGMONT...NEZPERCE...WINCHESTER
605 AM PDT SAT AUG 11 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO
AND NORTH CENTRAL IDAHO.
THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT
FIRE WEATHER WATCH IN EFFECT FOR SUNDAY AFTERNOON AND
EVENING FOR IDAHO PALOUSE...CENTRAL PANHANDLE
MOUNTAINS...LEWISTON AREA...LEWIS AND SOUTHERN NEZ PERCE
COUNTIES
PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION.
GTFRFWMSO /WWUS85 KMSO/
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
A DRY COLD FRONT WILL PASS THROUGH THE IDAHO PANHANDLE ON SUNDAY
BRINGING LOCALLY GUSTY WINDS. A FIRE WEATHER WATCH IS IN EFFECT FOR
SOUTHERN PORTIONS OF THE IDAHO PANHANDLE FOR A COMBINATION OF
LOW RELATIVE HUMIDITIES AND GUSTY WINDS.
IDZ001-002-WAZ031>038-041>044-121315-
NORTHERN PANHANDLE-COEUR DALENE AREA-NORTHEAST BLUE MOUNTAINS-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-
NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA-
EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY...
PRIEST RIVER...COEUR DALENE...POST FALLS...HAYDEN...ANATONE...
PEOLA...CLARKSTON...PULLMAN...MOSES LAKE...EPHRATA...OTHELLO...
QUINCY...RITZVILLE...COULEE DAM...ODESSA...ELECTRIC CITY...
WILBUR...GRAND COULEE...COULEE CITY...SPOKANE...COLVILLE...
DEER PARK...CHEWELAH...NEWPORT...KETTLE FALLS...REPUBLIC...
INCHELIUM...WENATCHEE...LEAVENWORTH...MAZAMA...TWISP...WINTHROP...
OMAK...OKANOGAN...BREWSTER...BRIDGEPORT...OROVILLE...WATERVILLE...
MANSFIELD
605 AM PDT SAT AUG 11 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH
IDAHO...CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH
CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST
WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.The national radar mosaic for the moment the first event began.
1 wildfire. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Washington in 2007Every state in 2007This day in weather historyWarnings in Washington, August 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 53473.